# SDR A6WA201311234367

- Difficulty date: November 23, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 21,435 hours, 20,814 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL POWER RECEPTACLE MOUNT IS CRACKED.  R & R EXTERNAL POWER RECEPTACLE MOUNT IAW CRJ 200 AMM 24-41-03, SRM 51-42-21, 51-42-13 & 51-42-06.
